Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
Welcome to Justanswer! I am Dr. Altman and happy to assist you both today!I am so sorry no one has assisted you and Bonnie yet today. Do you have the brand name and specific name of the mosquito repellant stick so I can review the ingredients and MSDS page for this product? Has she had any vomiting or diarrhea?Thank you
Hopefully it is the stress of travel that is causing the lethargy and stomach upset. The MSDS page states this is "practically nontoxic" which means it can cause gi upset but no organ toxicityToday I would advise pepcid (famotidine) 0.25 mg/ pound every 12 hours for 3 days and small more frequent meals of white rice and boiled chicken to test her stomach but if the lethargy is not improving I would advise a veterinary visit as a precaution to ensure there is nothing else we should be worried about with this ingestionPlease let me know if I can be of any further assistance to you both, I hope she is feeling better soon!
If you have more questions or if I can help in any other way, please do not hesitate to ask! If you would like to accept my answer, please press RATE OUR CONVERSATION (I am not compensated in any other way). Bonuses are always welcome. Thanks!
If you have additional questions after you rate the question, you are welcome to request me for additional conversations if I am on-line or by beginning your question "Dr. Altman..." or "Dogdoc4u..." and others will leave the questions for me. Good luck to you both!!!